MathSciNet Relay Station
MathSciNet bibliographic data
MR1115786 (92m:32048) 32H50 (32C30 54H20 58F23)
Bedford, Eric; Smillie, John Polynomial diffeomorphisms of ${\bf C}\sp 2$. II. Stable manifolds and recurrence. J. Amer. Math. Soc. 4 (1991), no. 4, 657–679.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement